# SDR 20000330SH008

- Difficulty date: February 11, 2000
- Submitted: March 30, 2000
- Operation: General aviation
- Engine: Iae V2528D5
- System (JASC): 7250 · Turbine Section
- Part: Bearing
- Part number: 2A227401
- Condition: Damaged
- Location: Nr 4
- Part time: 1,320 hours, 857 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE RECEIVED FOR 3RD LPT BLADE DAMAGE.  DISASSEMBLY INSPECTION REVEALED FLOODED NR 4 BEARING AREA/POSSIBLE FIRE AND CONTACT BETWEEN T2 DISK AND 1-2 AIR SEAL.  (X)
